# SDR 2002UALA00896

- Difficulty date: May 17, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 38,534 hours, 14,144 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE FWD OF MID LAV SERVICE PANEL.  HOLE IS LOCATED 2 INCHES ABOVE STRINGER 226 AT APPROX STA 691.  HOLE MEASURES .75 INCH IN DIAMETER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER.
